年度 | 2018 |
---|---|
全部作者 | 吴珮瑛,Huang, Li-Fu, Pei-Ing Wu, Je-Liang Liou |
论文名称 | An Analysis of High-pick Pear Insurance against Natural Disasters in Taiwan |
期刊名称 | Empirical Economics Letters |
期数 | 17(7):907-920 (EconLit) |
期刊等级 | EconLit |
语言 | 英文 |
登入 农业经济学系暨研究所
年度 | 2018 |
---|---|
全部作者 | 吴珮瑛,Huang, Li-Fu, Pei-Ing Wu, Je-Liang Liou |
论文名称 | An Analysis of High-pick Pear Insurance against Natural Disasters in Taiwan |
期刊名称 | Empirical Economics Letters |
期数 | 17(7):907-920 (EconLit) |
期刊等级 | EconLit |
语言 | 英文 |